19v toisen Pfizerin piikin jälkeen IsraelDonate
Published on Feb 19, 2021
Oh, just another person collapsing after the second pfizer jab...but this one was 19 years old. (02.02.2021)
19-year-old male hospitalized in ICU days after receiving second Pfizer vaccine
A 19-year-old was hospitalized with myocarditis – inflammation of the heart muscle – five days after receiving his second dose of the coronavirus vaccine, Terem emergency medical clinic reported Monday. (Dana adds: Myocarditis is one of the adverse events that the FDA put on their list of potential side effects of CV19 jab.)
The young man received treatment at a Terem center in Modi’in on Sunday night before being transferred for further treatment to Shamir Medical Center in Tzrifin.
After the 2nd dose, he had experienced an accelerated heartbeat, along with shortness of breath and sharp pains that were radiating down his left arm, according to Terem’s Dr. Badarnih Bahaa. Without treatment, myocarditis can lead to cardiac arrhythmia and even death.
The 19-year-old had no underlying medical conditions prior to the event
- Your Subscription
- KIELIKELLO -